# SDR 2002UALA00749

- Difficulty date: April 21, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 52,494 hours, 6,558 cycles
- Engine: Pwa PW4056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE WBL 445.95 RIB LOWER TEE CHORD 65B08150-99 HAS A CRACK IN THE VERTICAL FLANGE BETWEEN 2 FASTENERS.  DAMAGE CAN BE VIEWED FROM OUTBOARD END OF INBOARD FLAPWELL BELOW 65B07818 MIDFLAP DEFLECTOR RAMP.  MAJOR REPAIR WAS ACCOMPLISHED ON THE LEFT HAND WING TRAILING EDGE RIB LOWER TEE CHORD.
